International Journal For Multidisciplinary Research

E-ISSN: 2582-2160     Impact Factor: 9.24

A Widely Indexed Open Access Peer Reviewed Multidisciplinary Bi-monthly Scholarly International Journal

Call for Paper Volume 6 Issue 4 July-August 2024 Submit your research before last 3 days of August to publish your research paper in the issue of July-August.

On Hankel Determinant Inequalities

Author(s) Ali Omar
Country Algeria
Abstract This article aims to obtain the second Hankel determinant inequalities for the inverse of the well-known classes of univalent functions, namely, starlike and convex functions.
Keywords The Hankel determinant; starlike functions; convex functions; the inverse function.
Field Mathematics
Published In Volume 6, Issue 2, March-April 2024
Published On 2024-04-29
Cite This On Hankel Determinant Inequalities - Ali Omar - IJFMR Volume 6, Issue 2, March-April 2024. DOI 10.36948/ijfmr.2024.v06i02.18828
Short DOI

Share this